# SDR SWI2025F00969

- Difficulty date: May 9, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Damaged
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON THE REMOVAL OF THE L/H NO.1, INBOARD AILERON HINGE BUSHING. FOUND A RIDGE NEAR THE EDGE OF THE BORE.   (C-CHECK RO 07/16/2025)REPAIRED THE L/H AILERON, NO.1 INBD HINGE BUSHING BORE REF REO 690-57-51-432 REV--A, DATED 2025-06-06 AND DWG# CC670-18002 REV-C, COMPLIED WITH TASK CARD 51-900-1002-SKY (CL 600-2D24) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
